Spectra analysis of the two-dimensional elliptic billiards
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (10): 4538-4542    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Spectra analysis of the two-dimensional elliptic billiards
Xu Xue-You1, Zhang Yan-Hui1, Huang Fa-Zhong1, Lin Sheng-Lu1, Du Meng-Li2
(1)山东师范大学物理与电子科学学院,济南 250014; (2)中国科学院理论物理研究所,北京 100080
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn